Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Uniform cross norms and tensor products of Banach algebras


Author: Jesús Gil de Lamadrid
Journal: Bull. Amer. Math. Soc. 69 (1963), 797-803
DOI: https://doi.org/10.1090/S0002-9904-1963-11037-X
MathSciNet review: 0162154
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. R. Gelbaum, Tensor products and related questions, Trans. Amer. Math. Soc. 103 (1962), 525-548. MR 138966
  • 2. B. R. Gelbaum and J. Gil de Lamadrid, Bases of tensor products of Banach spaces, Pacific J. Math. 11 (1961), 1281-1286. MR 147881
  • 3. B. R. Gelbaum, Tensor products of Banach algebras, Canad. J. Math. 11 (1959), 297-310. MR 104162
  • 4. J. Tomiyama, Tensor products of commutative Banach algebras, Tôhoku Math. J. 12 (1960), 147-154. MR 115108
  • 5. R. Schatten, A theory of cross spaces, Annals of Mathematics Studies No. 26, Princeton Univ. Press, Princeton, N. J., 1950. MR 36935
  • 6. A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16, 1955. MR 75539
  • 7. J. Gil de Lamadrid, Measures and tensors, (to appear). MR 179604
  • 8. L. Loomis, Introduction to abstract harmonic analysis, Van Nostrand, New York, 1953. MR 54173


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11037-X

American Mathematical Society